# SDR V0XD201811272002

- Difficulty date: November 27, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295 IS CORRODED BETWEEN STGR 25L AND 25R.  CORRECTIVE ACTION: REMOVED CORRODED FRAME AREA AND INSTALLED REPAIR PARTS IAW GO JET ENGINEERING ORDER C700-53MR-004-R1 DATED 26 NOV 2018.
